coffeeandpie wrote:Congratulations! Had the same reaction with Avonex. Waiting to see if Copaxone does the same eventually. About a year and nothing major so far. Just wish Avonex hadn't had the mental side effects.
I am just curious about the mental side effects you refer to...can you elaborate some?
Sorry for the delay, sure. Lack of mental clarity, delusions, etc. My life was screwed for so long though, I don't know what was the chicken or egg. I just know it at least aggrevated things, badly. Life is more stressful than nutty now, but because I don't again know what triggered what, I'm on Copaxone. It kind of sucks because for several years on Avonex it felt like I didn't have MS. Before it did, and now it does. It's just hard to lose your mind for a bit, then trust any drug again, let alone the same one. I know it says a worsening of pre-existing problems or new, but I don't think it was new, or all new. So don't let my experience concern anyone too much, my life hasn't been exactly normal. If it were, I doubt it would have happened. No other side effects. The chills people speak of were only there when I forgot to take a tylenol. A tylenol and coke became my enjoyed weekly ritual, and no problems, until things got weird; but I honestly believe it was aggrevating a problem more than causing one. But the unknowns with everything MS are kind of annoying. And the norm.